# SDR SWAA2021080397379

- Difficulty date: July 2, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 21,354 hours, 9,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOOR PANEL 140BF IS CORRODED ON ALL EDGES. MARKED / VERIFIED LENGTH OF DAMAGE ON AFT CARGO FLOOR PANEL 140BF TO BE 48' LIMIT = 20'. PNALE 140BF IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW PANEL IAW AMM 25-52-01-201-801. TREATED AND PRIMED NEW PANEL IAW AMM 51-21-41-370-801 AND AMM 51-21-73-370-804
